Archived Edition Vol. 20, No. 2, 1994

Editors: H. Brezis (Paris), S.S. Chern (Berkeley), J. Damon (Chapel Hill), R.M. Hardt (Rice), G.G. Johnson (Houston), J.A. Johnson (Houston), A. Lelek (Houston), J. Nagata (Osaka), B.H. Neumann (Australian National University), V. Paulsen (Houston), G. Pisier (College Station and Paris), G.-C. Rota (MIT), R. Scott (Houston), K. Uhlenbeck (Austin)
Managing Editor: G. Auchmuty (Houston)

Houston Journal of Mathematics


Edwin Connell, John Zweibel
Subrings Invariant Under Polynomial Maps, pp. 175-185.

P. Shumyatsky
On Locally Finite Groups Admitting An Automorphism of Prime Order Whose Centralizer is Chernikov, pp. 187-192.

Pan Soo Kim
A Condition for Locally Soluble Groups to be Metabelian, pp. 193-199.

Anthony M. Gaglione, Hermann V. Waldinger
Generalizations of Commutator Identities of Struik Obtained Through the Magnus Algebra, pp. 201-236.

Suguna Selvaraj
Some Theorems on the Matrix Transformations Into G, pp. 237-245.

Marcos Rosenbaum, Jesus Muncino, Antonio Capella
Non-Minimal Yang-Mills-Higgs Fields Over the Four Dimensional Torus, pp. 247-259.

Xiaohui Zhong
On the Radial Limits of Functions in Weighted Hp and BMOA, pp. 261-273.

Kehe Zhu
Weighted Bergman Projections on the Polydisc, pp. 275-292.

Tedi C. Draghici
On the Almost Kahler Manifolds With Hermitian Ricci Tensor, pp. 293-298.

Vania Mascioni
Ideals of the Disc Algebra, Operators Related to Hilbert Space Contractions and Complete Boundedness, pp. 299-311.

Sen-Yen Shaw
On Uniform Ergodic Theorems in Grothendieck Spaces With the Dunford-Pettis Property, pp. 313-320.

James T. Campbell, William E. Hornor
Localized Conditional Expectation and a Subnormality Criterion for the Adjoint of a Weighted Composition Operator, pp. 321-332.

Florin Pop
Compact Ideal Perturbations and the Popa-Radulescu Norm in Semifinite Factors, pp. 333-342.

Daniel M. Oberlin
Concentration Estimates for Some Differential Operators, pp. 343-350.

L. E. Feggos, S. D. Iliadis, S. S. Zafiridou
Some Families of Planar Rim-Scattered Spaces and Universality, pp. 351-364.

Wojciech Debski
Pseudo-Contractibility of the sin(1/x)-Curve, pp. 365-367.